# SDR 2005FA0001127

- Difficulty date: October 15, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N900Q
- Make and model: Amd FALCON900EX
- Aircraft serial: 10
- Engine: Garrtt TFE731*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ELW3039010201
- Condition: Damaged
- Location: Cabin
- Part time: 89 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON MFG SPI RAMP.  THE CABIN LED LIGHT STRIP IN AFT CABIN BECAME WARM CAUSING HEAT DAMAGE TO THE LIGHT STRIP.  THE LIGHT BOARD WAS SENT TO EMTEQ LIGHTING FOR EVALUATION.  EMTEQ DETERMINED THE CAUSE OF THE FAILURE TO BE ELECTRO STATIC DISCHARGE DAMAGE.  MFG REP TRAVELED TO FACILITY TO INSPECT INSTALLED CABIN LED BOARDS.  NO DEFECTS WERE FOUND ON ANY OF THE CABIN LED LIGHT BOARDS OR THE INSTALLATION OF THE SYS.  MFG IS WORKING ON PLAN TO PREVENT THIS FROM HAPPENING IN THE FUTURE.  (K)
